Q: I’m only 45, but my doctor put me on Estratest because I was experiencing low libido. I quit taking it after two months and had a normal period the first month, but I haven’t had one this month. Since going off the Estratest my libido has been quite good. In fact, I feel great, and I haven’t been bothered with hot flashes or any other symptoms except for skipping my period. Is this normal?
A: Changes in your period pattern can be expected any time you add, change, or stop HRT of any kind (including oral contraceptives). Changes of this kind are representative of hormone imbalance, which may have been brought on by stopping Estratest. In addition to hormone replacement withdrawal, however, there could be a combination of preexisting factors at play, and changes in your libido and menstrual cycles may come and go as you transition through the hormonal fluctuations common in perimenopause.
Our Hormonal Health Programs can be a great way to rebalance your endocrine system naturally in these transition years, restore your menstrual cycles to a more regular pattern, and prevent the low libido from coming back again. Give us a call to learn more at 1-800-448-4919 .